TRT and ed

  1. New Member
    CCR6's Avatar
    Join Date
    Apr 2013
    Posts
    4
    Rep Power
    21
    Level
    2
    Lv. Percent
    22.5%

    TRT and ed


    Hi guys, been on testosterone injections and still have erection problems. Any advice on why this is happening. Thanks in advance for your comments

  2. Senior Member
    jiggero's Avatar
    Join Date
    Aug 2008
    Posts
    1,128
    Rep Power
    3094948
    Level
    64
    Lv. Percent
    33.22%
    Achievements Activity ProActivity AuthorityPosting Pro

    Quote Originally Posted by CCR6 View Post
    Hi guys, been on testosterone injections and still have erection problems. Any advice on why this is happening. Thanks in advance for your comments
    Maybe the ed is not from low testosterone. Maybe it's psychological.
  3. New Member
    PTSDmedic's Avatar
    Join Date
    Mar 2013
    Posts
    3
    Rep Power
    22
    Level
    2
    Lv. Percent
    5.87%

    How long have you been on TRT? What dose? Estradiol levels? Cardiovascular health?

    You may not see improvement right away, it takes a little while for everything to work itself out.
    •   
       

  4. New Member
    pappybay's Avatar
    Stats
    6'3"  204 lbs.
    Join Date
    May 2012
    Posts
    314
    Rep Power
    6002
    Level
    15
    Lv. Percent
    26.79%

    Too little information, unlikely you will get help.
  5. New Member
    CCR6's Avatar
    Join Date
    Apr 2013
    Posts
    4
    Rep Power
    21
    Level
    2
    Lv. Percent
    22.5%

    I have just switched from androgel to injections. On my 2nd week with 1cc weekly. My last total testosterone number is 575. My cholesterol is a little high( LDL is at 144 with a range of 30-130). I don't know my estradiol levels. Thanks again
  6. Senior Member
    PaulBlack's Avatar
    Stats
    6'0"  240 lbs.
    Join Date
    Sep 2012
    Posts
    1,816
    Rep Power
    115626
    Level
    38
    Lv. Percent
    47.86%
    Achievements Activity ProPosting Pro

    Libido and E/D can be 2 differing things. While it is possible to have E/D from low libido, you can also have it for other reasons.
    Have you been checked by a professional for say circulatory problems, stress, etc.?
  7. Senior Member
    harbonah's Avatar
    Stats
    6'0"  230 lbs.
    Join Date
    Oct 2009
    Age
    37
    Posts
    1,789
    Rep Power
    283440
    Level
    39
    Lv. Percent
    6.19%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by CCR6 View Post
    I have just switched from androgel to injections. On my 2nd week with 1cc weekly. My last total testosterone number is 575. My cholesterol is a little high( LDL is at 144 with a range of 30-130). I don't know my estradiol levels. Thanks again
    2 weeks is a very short time for the shots if you want results quicker keep taking the androgel until week 4 of the shots then come off the gel. But don't mess up your blood work which this could do.
  8. New Member
    CCR6's Avatar
    Join Date
    Apr 2013
    Posts
    4
    Rep Power
    21
    Level
    2
    Lv. Percent
    22.5%

    Quote Originally Posted by PaulBlack View Post
    Libido and E/D can be 2 differing things. While it is possible to have E/D from low libido, you can also have it for other reasons.
    Have you been checked by a professional for say circulatory problems, stress, etc.?
    How and who would check you for circulatory problems?
  9. Senior Member
    PaulBlack's Avatar
    Stats
    6'0"  240 lbs.
    Join Date
    Sep 2012
    Posts
    1,816
    Rep Power
    115626
    Level
    38
    Lv. Percent
    47.86%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by CCR6 View Post
    How and who would check you for circulatory problems?
    This link may shed some light
    There are tests they/doctors can administer to see what may be causing it. If it is physical/nerve etc or psychological/stress etc.

    Erectile dysfunction: Tests and diagnosis - MayoClinic.com
  10. Senior Member
    threeFs's Avatar
    Stats
    5'10"  215 lbs.
    Join Date
    Mar 2012
    Age
    36
    Posts
    2,330
    Rep Power
    761019
    Level
    48
    Lv. Percent
    19.37%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by CCR6 View Post
    Hi guys, been on testosterone injections and still have erection problems. Any advice on why this is happening. Thanks in advance for your comments
    Stress? Overthinking it? Low self esteem? High E2 levels? Poor sleep? Alcohol? Ugly partner?

    could be anything man... not enough background
  

  
 

Similar Forum Threads

  1. TRT and pregnelone
    By hardasnails1973 in forum Male Anti-Aging Medicine
    Replies: 14
    Last Post: 06-13-2014, 11:30 PM
  2. trt and creatinine
    By bimbo in forum Male Anti-Aging Medicine
    Replies: 1
    Last Post: 07-07-2007, 12:35 PM
  3. TRT and free test
    By acidred06 in forum Male Anti-Aging Medicine
    Replies: 3
    Last Post: 06-28-2007, 08:23 PM
  4. HCG/TRT restoring ED
    By engival in forum Male Anti-Aging Medicine
    Replies: 15
    Last Post: 05-07-2007, 04:23 PM
  5. HGH,TRT and Insulin sensitivity
    By eisenmench in forum Male Anti-Aging Medicine
    Replies: 1
    Last Post: 08-25-2006, 08:58 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in